# SDR COEA2024103102807

- Difficulty date: September 11, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411244
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 100004 HEAVY CHECK  COE/MAJOR REPAIR: FRAME 33 FLOORBEAM UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED FLOORBEAM PER ATR72 SRM 51-25-01 AND 51-25-04.
